# SDR CA011018016

- Difficulty date: September 20, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 3,353 hours
- Engine: Pwa JT15D4
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Rivet
- Part number: 555225056
- Condition: Loose
- Location: Inlet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AIRCRAFT DOWN FOR PHASE 5 INSPECTION. L/H ENGINE - 2 RIVET IN THE 5 O'CLOCK POSITION AND 3 RIVETS AT 7 O'CLOCK POSITION HAD THE HEADS PULLED 1/3 TO 2/3 AROUND THE SHANK DIAMETER.R/H ENGINE 5 TO 6 RIVETS IN THE 3 TO 6 O'CLOCK POSITION HAD THE HEADS PULLED 1/4 TO 2/3 AROUND THE SHANK DIAMETER.ALL BAD RIVETS REPLACED.
